im taking 4, 15mg tabs of morphine cs daily an want off. can this be done without experencing withdrawel symptoms?
How to tapper off morphine cs 15mg tabs?
- 4 Oct 2010 by siciliangirl
- 5 October 2010
The symptoms of withdrawal from morphine can be extremely unpleasant. They can be so uncomfortable that people start taking the drug again in order to relieve withdrawal symptoms. In order to limit withdrawal, you should not stop taking morphine "cold turkey." The doc can slowly decrease your dose at a rate that helps minimize withdrawal symptoms (most docs would be more than willing to help you stop taking morphine). Withdrawal is not necessarily a symptom of abuse, and you should not be embarrassed to ask for help in this matter.
It is recommended to seek medical help, please take care, be well & above all safe!
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2010 • 2 answers
Updated 11 Jun 2010 • 2 answers
Updated 27 Apr 2011 • 2 answers
Updated 15 Apr 2015 • 5 answers
Updated 14 Feb 2013 • 4 answers